# SDR UHLA2015012200069

- Difficulty date: January 22, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 31,344 hours, 26,016 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 14532223405
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR BOTTOM SIDE STRUCTURE, THE STRUCTURE WAS REPLACED IAW SRM 51-40-02.
